# SDR SWAA2021112930462

- Difficulty date: October 14, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO COMPARTMENT DOOR CUTOUT LOWER SILL FWD SCUFF PLATE CRACKED @ EDGE MKD DOT ; / [01] LOCATED AND DRILLED NEW FWD CARGO COMPARTMENT DOOR CUTOUT LOWER DOOR SILL FWD SCUFF PLATE PER B737-700 SRM 51-40-05-0G-0 AND SRM 51-40-08-0G-0; [02] VERIFIED STEP 1
